CureZone   Log On   Join
Post-accutane user. I have important questions.
 
supermanc19 Views: 1,373
Published: 16 years ago
 

Post-accutane user. I have important questions.


In high school, I had a moderate case of Acne on my back that I was very self-conscious about. My mother took me to a dermatologist and he prescribed me accutane, saying it was completely safe and worked great.

Well, it did in fact work well. I didn't have skin problems since. However, ever since taking the accutane I always had dry skin, especially in the wintertime. But I just dealt with it, and now, 10 years later, basically forgot that I ever even took accutane.

Well recently I started doing colon and kidney cleanses, and my dry skin problem is a LOT more manageable now. Unfortunately, I've started to see some mild breakouts on my back again! Nothing horrible, but it got me to thinking... was Accutane in my system all this time??? And perhaps cleansing got it out of my system?

If so, it really scares me. If I knew then what I knew now, I would have NEVER taken that stuff. Is there anyone out there that is familiar with long term effects of accutane that can let me know if it's possible that it's still in my system?

Another question I have is that accutane causes birth defects, and I was warned that I shouldn't impregnate any girls while I'm on it. Is there any possibility that that could be a permanent effect?

Thanks for any help,
Jason
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.234 sec, (1)